# SDR 0500929915

- Difficulty date: June 20, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N965N
- Make and model: Doug DC-9-31
- Aircraft serial: 47417
- Aircraft time: 84,621 hours, 91,486 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, A

## Discrepancy

LEVEL AT FL 340, FLIGHT WAS DIVERTED DUE TO WEATHER.  RED MASTER WARNING AND CABIN PRESS LIGHTS ILLUMINATED AS CABIN ALTITUDE CLIMBING THROUGH 10,000 FT.  COM PROCEDURES COMPLIED WITH BUT DID NOT HELP.  CREW INITIATED RAPID DESCENT AND DECLARED EMERGENCY.  CABIN NEVER WENT ABOVE 11,000 FT AND O2 MASKS DID NOT DEPLOY.  FLIGHT LANDED UN-PRESSURIZED BUT WITHOUT INCIDENT.  CONTRACT MAINTENANCE COULD NOT DUPLICATE PROBLEM,  APPLIED MEL 21-24B, AND RENDER PRESSURIZATION INOPERATIVE. AIRCRAFT RETURNED TO REVENUE SERVICE AND FLEW BACK UN-PRESSURISED AT 9000 FT.
